# SDR QXEA9900094

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 1-2-3-4
- Component: Grimes
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT MOUNTED EMERGENCY EVACUATION LIGHTING ON SEATS 1, 2, 3, 4 STUCK ON.  MAINTENANCE REPAIRED BROKEN WIRES UNDER SEAT, OPERATIONAL CHECK IS NORMAL.
